I got the depo shot about 5 months ago and my boyfriend dumped me shortly afterwards so I saw no point in getting the shot again as I'm not sexually active at the moment Anyway, after I stopped the shot my period had been super messed up! I get it for like 3 days then it stops and then I randomly get it again! It's so annoying because it is so random and I always have to wear a tampon or pad in case I leak :/ it's so annoying and I'm sure it's because of the injection! Anybody know how to stop it and make it regular again?? Anybody had the same experience as me?? :-/ it's so annoying ahah
Posts: 8 | Registered: Nov 2013
| IP: Logged |
The side effects of depo can last many months after you stop using it, and those side effects include spotting or unpredictable periods. The best person for you to talk to about making your cycle more regular is your healthcare provider.
[ 11-25-2013, 09:56 PM: Message edited by: Sam W ]
Posts: 1292 | Registered: Aug 2013
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.